What is the final word on sexual side effects and finasteride?

I’ve heard stories about people who quit fin after 10 or so years and feel so much more better, or people who suddenly start experiencing side effects after a long time of taking fin. Is fin safe to take over a long term period?

I have been on it for years and many of my patients as well. If you don’t get the sexual side effects (which are real in 2-4% of men), then most of the changes over decades on the drug are most likely related to normal changes seen in men who develop Erectile Dysfunction.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =